Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Endomorphisms of exact sequences


Author: Irwin S. Pressman
Journal: Bull. Amer. Math. Soc. 77 (1971), 239-242
MSC (1970): Primary 13D15, 18G15
MathSciNet review: 0268254
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13D15, 18G15

Retrieve articles in all journals with MSC (1970): 13D15, 18G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12698-8
PII: S 0002-9904(1971)12698-8